# SDR CALA2017073002442

- Difficulty date: July 30, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 66,298 hours, 15,069 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 630261
- Part serial: 4831
- Condition: Malfunctioned
- Location: E&E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PRIOR TO T/O, BURNING SMELL IN FLT  FWD EQ EXH FAN STATUS MESSAGE.  FWD RACK EXHAUST FAN REPLACED AS PER AMM 21-58-06-004-133. OPS NOW NORMAL NO EICAS MSG PRESENT.
